Lost weight because of medicine.

Hello! So this past year (+6 months, maybe.) i have lost around 33 kilos.

I used to gain 44 kilos, then i gained 31 kilos in around a year due to my medication at the time.

Now I take the same medication, but I also take my ADHD medication now, which contains amphetamine and has a side effect of weight loss. At first i enjoyed it, because I'm a 5'4 short female and I wanted to lose some weight, but I lost too much. I'm close to underweight now and I miss having a little chub. I want to gain around 10 kilos but I don't know how. I eat like any normal teenager, but just more crap. I eat a lot of cinnamon buns (small swedish ones.) and I increased the amount I eat not too long ago, but I've lost 2 kilos.

I really want to gain around 10 kilos, more or less, and I would really really appreciate any help available.

(I'm not going to quit my ADHD-medication to gain weight, I need my medication because I have social phobia and It makes me more social, extroverted and spontaneous, as well as motivated.)

EDIT: Additional info; I'm 17 years old and autistic, so I'm not that flexible with food.

submitted by /u/Volkyrian
[link] [comments]

LEAVE A REPLY

Please enter your comment!
Please enter your name here